# SDR FDEA200903220990

- Difficulty date: March 22, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Part number: AJC71662
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LOWER COMPARTMENT RT VERTICAL STIFFENER AT APPROX STA 2007 UPPER EDGE FOUND CRACKED.   CARRIED OUT REPAIR AS PER SRM 53-00-01 FIG. 9 VOL. I REV. 40.  THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV. 107.
